PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 63 | 1 | 9-20
Tytuł artykułu

On complete orbit spaces of SL(2) actions, II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to extend the results of [BB-Ś2] concerning geometric quotients of actions of SL(2) to the case of good quotients. Thus the results of the present paper can be applied to any action of SL(2) on a complete smooth algebraic variety, while the theorems proved in [BB-Ś2] concerned only special situations.
Słowa kluczowe
Rocznik
Tom
63
Numer
1
Strony
9-20
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-06-13
Twórcy
  • Institute of Mathematics, University of Warsaw, Banacha 2, 00-913 Warszawa 59, Poland
  • Institute of Mathematics, University of Warsaw, Banacha 2, 00-913 Warszawa 59, Poland
Bibliografia
  • [BB-S] A. Białynicki-Birula and A. J. Sommese, Quotients by ℂ* and SL(2,ℂ) actions, Trans. Amer. Math. Soc. 279 (1983), 773-800.
  • [BB-Ś1] A. Białynicki-Birula and J. Święcicka, Complete quotients by algebraic torus actions, in: Group Actions and Vector Fields, Lecture Notes in Math. 956, Springer, 1981, 10-22.
  • [BB-Ś2] A. Białynicki-Birula and J. Święcicka, On complete orbit spaces of SL(2)-actions, Colloq. Math. 55 (1988), 229-243.
  • [BB-Ś3] A. Białynicki-Birula and J. Święcicka, Good quotients for actions of SL(2), Bull. Polish Acad. Sci. Math. 36 (1988), 375-381.
  • [BB-Ś4] A. Białynicki-Birula and J. Święcicka, A reduction theorem for existence of good quotients, Amer. J. Math. 113 (1991), 189-201.
  • [C-S] J. Carrell and A. J. Sommese, SL(2,ℂ) actions on compact Kaehler manifolds, Trans. Amer. Math. Soc. 276 (1983), 165-179.
  • [K] D. Knutson, Algebraic Spaces, Lecture Notes in Math. 203, Springer, 1971.
  • [L] D. Luna, Slices étale, Bull. Soc. Math. France Mém. 33 (1973), 81-105.
  • [GIT] D. Mumford, Geometric Invariant Theory, Ergeb. Math. Grenzgeb. 34, Springer, 1982.
  • [S] H. Sumihiro, Equivariant completions, J. Math. Kyoto Univ. 14 (1974), 1-28.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv63i1p9bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.